| Model Number |
370946 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/28/2020
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2020, a patient was implanted with a new pacemaker.However, during follow-up before discharge on (b)(6), it was noted that the ra and rv leads were dislodged.On (b)(6), the doctor performed lead re-positioning surgery for the patient, but the leads dislodged again and could not be fixed.The doctor implanted 2 new leads for the patient.
Additional Manufacturer Narrative
Safio s (b)(4): upon receipt, the lead was capped 47 cm proximal to the is-1 connector pin.Only the distal fragment was received for analysis.The proximal part was missing.The analysis revealed several cuts into the insulation, which most likely resulted from the extraction procedure.A thorough analysis of the lead did not show any deviations which might have led to the reported dislodgement.Safio s (b)(4):: upon receipt, the lead under complaint was subjected to an extensive analysis.The analysis revealed a cut into the insulation (approx.27 cm distal to the is-1 connector pin), which most likely resulted from the extraction procedure.A thorough analysis of the lead did not show any deviations which might have led to the reported dislodgement.The manufacturing process for both leads was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.